# SDR 02FDEA00130

- Difficulty date: January 31, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N303
- Make and model: Doug DC-10-30F
- Aircraft serial: 46802
- Aircraft time: 63,802 hours, 18,881 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 959 UPPER CARGO SEAT TRACK HAS 10 INCH CRACK C/T RADIUS AT SPLICE X-27.
